Table of Contents
Volume 2014, Article ID 616487, 12 pages
Research Article

Paracomplex Paracontact Pseudo-Riemannian Submersions

Department of Mathematics, University of Allahabad, Allahabad 211002, India

Received 25 February 2014; Accepted 7 April 2014; Published 7 May 2014

Academic Editor: Bennett Palmer

Copyright © 2014 S. S. Shukla and Uma Shankar Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Shukla and Uma Shankar Verma, “Paracomplex Paracontact Pseudo-Riemannian Submersions,” Geometry, vol. 2014, Article ID 616487, 12 pages, 2014.